MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. SUBDURAL STRIP ELECTRODE; SUBDURAL ELECTRODE, PRODUCT CODE: GYC

AD-TECH MEDICAL INSTRUMENT CORP. SUBDURAL STRIP ELECTRODE; SUBDURAL ELECTRODE, PRODUCT CODE: GYC
Model Number TS04R-SP10X-000
Medical Device Problem Code Device Contaminated at the User Facility (4064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 8/3/2022 ad-tech received a complaint from nihon kohden stating that during their incoming inspection process they found foreign material on a ts04r-sp10x-000 electrode pouch.During review of the complaint information it was determined on 9/1/2022 that an mdr was not needed, as the product had not been returned as of yet and the picture provided by the customer appeared to show foreign material on the pouch rather than inside of the pouch.The product return was received on 9/14/2022, and on 9/21/2022 it was determined an mdr was needed since adhesive was found inside the inner pouch with the subdural electrode.
 
Event or Problem Description
During routine incoming inspection the distributor noted a foreign material in the sterile product pouch.There was no impact to patient safety as this was identified during incoming inspection.
 
Event or Problem Description
 
Additional Manufacturer Narrative
On 8/3/2022 ad-tech received a complaint from nihon kohden stating that during their incoming inspection process they found foreign material on a ts04r-sp10x-000 electrode pouch.During review of the complaint information it was determined on 9/1/2022 that an mdr was not needed, as the product had not been returned as of yet and the picture provided by the customer appeared to show foreign material on the pouch rather than inside of the pouch.The product return was received on 9/14/2022, and on 9/21/2022 it was determined an mdr was needed since adhesive was found inside the inner pouch with the subdural electrode.--updated: 11/18/2022--- the foreign material was found to be located in the inner pouch with the product.Based on the texture and appearance, the foreign material is most likely a piece of adhesive used in the production of this product.The root cause was determined to be that the adhesive was most likely stuck to the product during final qc cleaning and packaging, and was not seen during the lint check conducted prior to sterilization and was not seen during final packaging in finished goods prior to shipment.All employees involved with these steps were notified and acknowledged the error.The risk assessment concluded that the calculated occurence remains "alap" (as low as possible) and no further action is needed at this time.

Brand Name
SUBDURAL STRIP ELECTRODE
Common Device Name
SUBDURAL ELECTRODE, PRODUCT CODE: GYC
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer (Section G)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer Contact
nicole remer
400 west oakview parkway
oak creek, WI 53154
2626341555
MDR Report Key15579728
Report Number2183456-2022-00019
Device Sequence Number17759952
Product Code GYC
UDI-Device Identifier00841823108012
UDI-Public(01)00841823108012(17)240301(10)0154348798799800
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/01/2024
Device Model NumberTS04R-SP10X-000
Device Catalogue NumberTS04R-SP10X-000
Device Lot Number798799800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2022
Supplement Date Received by Manufacturer08/03/2022
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown